# SDR SWAA2024011130641

- Difficulty date: December 11, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA MOPSILL HAS MULTIPLE AREAS OF CORROSION AT BS 294.5+11 - 328; RBL 60-63; WL 208<[01] STEPS 7 AND 8;[02] .;[03] .;[04] STEPS 7 AND 9 COMPLIED
